# SDR DALA104386314

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 46,441 hours, 5,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND DOOR 4L EMERGENCY FLOOR LIGHT BROKEN. MX REPLACED THE LIGHT ASSEMBLY AND LENS. OPS CK WAS GOOD.
